Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

No sensation in penis, shrinking penis, taken Booster capsules, mast mood oil and NF medication

Sir I used Booster capsules ( herbal ) and mast mood oil for two months course along with NF Cure ( semen leakage is almost gone). But I still have no sensation in my penis and shrinkage in it. Also I am experiencing some physical weakness and urinary infection. I think some of my penile nerves and tissues got damaged (I stopped OM 5 yrs ago). I want correct medicines for my problems.
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  857
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
you have not given your age and about history of your problem like if it is from adolscence or devloped later.anyway you must have your male harmones ttested first and the consult some endcrinologist/sexologist for evaluation and treament.
Answered: Mon, 22 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor